# SDR MASA20210430182

- Difficulty date: April 7, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321493
- Condition: Corroded
- Location: Bs 280 Rbl 20-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING IN RH INTERCOSTAL OF FLOOR STRUCTURE TO FS 280 FLOOR SUPPORT CROSSBEAM. FITTINGS OF INTERCOSTALS 20 RBL AND 36 RBL OF FLOOR STRUCTURE BETWEEN FS: 280-295, WERE REPLACED PER CRJ/900 SRM 51-42-21-001-001-A01
